advertisement
Question
Posted by: E | 2008/01/29

Missing Period

HI Doc,

Below is my post on the 7th of Jan. Today my period is officially a week late, and there is no sign of it.

I have taken 3 HPT's sofar and all of them were negative. Last one I did this morning. I am going to my GP tomorrow morning, but I am going insane.

What else could be wrong, if I am not pregnant? My period has never been late and the last time I was on the pill was 18 years ago.

Thanks,
E
_________________________________
Hi Doc,

I drank the Morning after Pill on 1 Jan about 12 hours after my vagina was in contact with a penis (this may sound funny, but we didn't have sex, just fooled around). Anyway, I heard that that could increase your pregnancy risk, so I took Norlevo just to be 100 % sure.

I didnt' have any side effects until yesterday. I am very nauseous, my head feel dizzy and I have needles and pins in my hands.

I know a week is too soon to have pregnancy symptoms, or am I wrong? What are the changes of me being pregnant?

Could this all be side effects of the pill? And why am I only getting it now? A week after I took the pill? According to my schedule I should be ovulating now.

Or do you think there is something else wrong?

Hope you can help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear E
Maybe you are stressing yourself into amenorrhea now!! One of the causes of skipping a period is stress and you almost have signs of getting panic attacks at the moment! If your HPT’s are negative you probably are not pregnant. The morning after pill could also have caused irregular periods.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Mary | 2008/09/16

I left the pill about 4 months ago and have' nt had my period since. what could be the problem. I am not having sex at the moment at all.

Reply to Mary

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement